Alert archive / Michigan / Gale Warnings in 2015

Gale Warning 39, NWS Gaylord, MI

November 5, 2015

NWS Gaylord, MI issued this gale warning at Nov 5, 2015, 3:41 PM EST. It took effect at Nov 6, 2015, 4:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 5, 2015, 3:41 PM EST (20:41 UTC)
In effect from
Nov 6, 2015, 4:00 AM EST
Expired
Nov 6, 2015, 1:00 PM EST
In force
9 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WHUS73 KAPX 052041
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
341 PM EST THU NOV 5 2015

LMZ341-060445-
/O.EXT.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
/O.CAN.KAPX.GL.A.0005.151106T1000Z-151107T0400Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
341 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST FRIDAY
NIGHT...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE
WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT
EST FRIDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344-060445-
/O.UPG.KAPX.SC.Y.0072.000000T0000Z-151106T1000Z/
/O.NEW.KAPX.GL.W.0039.151106T0900Z-151106T2200Z/
/O.UPG.KAPX.GL.A.0005.151106T1000Z-151107T0400Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
341 PM EST THU NOV 5 2015

...GALE WARNING IN EFFECT FROM 4 AM TO 5 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 5 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ345-346-060445-
/O.UPG.KAPX.SC.Y.0072.000000T0000Z-151106T1000Z/
/O.NEW.KAPX.GL.W.0039.151106T0900Z-151106T2200Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
341 PM EST THU NOV 5 2015

...GALE WARNING IN EFFECT FROM 4 AM TO 5 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 5 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-347-348-060445-
/O.UPG.KAPX.GL.A.0005.151106T1000Z-151107T0400Z/
/O.NEW.KAPX.GL.W.0039.151106T1200Z-151106T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
341 PM EST THU NOV 5 2015

...GALE WARNING IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-060445-
/O.UPG.KAPX.GL.A.0005.151106T1000Z-151107T0400Z/
/O.NEW.KAPX.GL.W.0039.151106T1200Z-151106T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
341 PM EST THU NOV 5 2015

...GALE WARNING IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ346-349-LSZ322-060445-
/O.EXB.KAPX.SC.Y.0072.151106T0900Z-151107T0500Z/
/O.UPG.KAPX.GL.A.0005.151106T1000Z-151107T0400Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
341 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO MIDNIGHT
EST FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO MIDNIGHT EST
FRIDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-060445-
/O.EXT.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
341 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST FRIDAY
NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST
FRIDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
4 follow-up statements
854 
WHUS73 KAPX 060351
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1051 PM EST THU NOV 5 2015

LMZ342-344>346-061200-
/O.CON.KAPX.GL.W.0039.151106T0900Z-151106T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1051 PM EST THU NOV 5 2015

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 5 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-347-348-061200-
/O.CON.KAPX.GL.W.0039.151106T1200Z-151106T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1051 PM EST THU NOV 5 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-061200-
/O.CON.KAPX.GL.W.0039.151106T1200Z-151106T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1051 PM EST THU NOV 5 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 5 PM EST FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-061200-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1051 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
FRIDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-349-LSZ322-061200-
/O.CON.KAPX.SC.Y.0072.151106T0900Z-151107T0500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1051 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
MIDNIGHT EST FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
MIDNIGHT EST FRIDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
450 
WHUS73 KAPX 061008
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
508 AM EST FRI NOV 6 2015

LMZ342-344>346-061815-
/O.CON.KAPX.GL.W.0039.000000T0000Z-151106T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
508 AM EST FRI NOV 6 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-347-348-061815-
/O.CON.KAPX.GL.W.0039.151106T1200Z-151106T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
508 AM EST FRI NOV 6 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-061815-
/O.CON.KAPX.GL.W.0039.151106T1200Z-151106T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
508 AM EST FRI NOV 6 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-061815-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
508 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-349-LSZ322-061815-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
508 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
641 
WHUS73 KAPX 061518
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1018 AM EST FRI NOV 6 2015

LMZ342-344>346-062200-
/O.CON.KAPX.GL.W.0039.000000T0000Z-151106T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1018 AM EST FRI NOV 6 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-347-348-062200-
/O.CON.KAPX.GL.W.0039.000000T0000Z-151106T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1018 AM EST FRI NOV 6 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-062200-
/O.CON.KAPX.GL.W.0039.000000T0000Z-151106T2200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1018 AM EST FRI NOV 6 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-062330-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
1018 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-349-LSZ322-062330-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1018 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
833 
WHUS73 KAPX 061800
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
100 PM EST FRI NOV 6 2015

LHZ345-347-348-LMZ342-344>346-LSZ321-070200-
/O.CAN.KAPX.GL.W.0039.000000T0000Z-151106T2200Z/
/O.EXA.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
100 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ361>363-LMZ362-364-366-070200-
/O.EXA.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT 
TO THE US/CANADIAN BORDER BEYOND 5 NM FROM SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT  MI 5NM OFF
SHORE TO US/CANADIAN BORDER-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI 5NM OFF SHORE TO
US/CANADIAN BORDER-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5NM OFF SHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5NM OFF SHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5NM OFF SHORE TO
MID LAKE-
100 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-349-LMZ323-341-LSZ322-070200-
/O.CON.KAPX.SC.Y.0072.000000T0000Z-151107T0500Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
100 PM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Nov 5, 3:35 PM EST, 6 minutes earlier.

Area forecast discussion, Nov 5, 3:35 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
335 PM EST THU NOV 5 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 334 PM EST THU NOV 5 2015

...BONUS WARM FALL DAY BUT COOLER WEATHER IS LOOMING...

HIGH IMPACT WEATHER POTENTIAL: LOW END CHANCE FOR THUNDERSTORMS
OVERNIGHT...FOLLOWED BY A PERIOD OF VERY GUSTY WINDS FRIDAY
MORNING.

PATTERN OVERVIEW: HIGH AMPLIFIED TROUGH-RIDGE PATTERN ACROSS THE
CONUS WITH A STRONG SHORT WAVE CROSS NW TEXAS AND SECOND STRONG
WAVE IN NRN MINNESOTA...AND A VERY ENERGETIC UPPER JET STRETCHING
FROM WESTERN TEXAS THROUGH THE GREAT LAKES INTO EASTERN CANADA.
WOUND-UP SFC LOW WITH THE NRN WAVE IS LOCATED OVER SW ONTARIO WITH
A POTENT COLD FRONT STRETCHING DOWN THROUGH EASTERN MINNESOTA AND
CONTINUING THROUGH THE PLAINS TO WESTERN OKLAHOMA. ONE BATCH OF
SHOWERS IS MOVING NE THROUGH THE MID MISSISSIPPI RIVER VALLEY.
SECOND NARROW LINE OF SHOWERS/STORMS IS MOVING THROUGH OKLAHOMA
JUST AHEAD OF THE FRONT. ANOTHER BATCH OF DEFORMATION/WRAP AROUND
PRECIP IS LOCATED OVER THE NRN PLAINS.

DOWNSTREAM...STRONG RIDGING/WARM AIR CONTINUES TO BLANKET ALL
AREAS EAST OF THE MISSISSIPPI LEADING TO ANOTHER DAY OF WELL ABOVE
NORMAL TEMPERATURES. FOR US...EARLIER STRATUS ATTEMPTING TO EXPAND
INTO THE REGION HAS MIXED OUT INTO A SCT-BKN STCU DECK UP THROUGH
NRN LOWER MICHIGAN...LEADING TO BONUS WARMER TEMPS/BREEZY
CONDITIONS.

TONIGHT...AFOREMENTIONED DEEPENING SFC LOW LIFTS UP INTO THE
HUDSON BAY/JAMES BAY REGION KICKING POTENT COLD FRONT QUICKLY
ACROSS THE CWA ROUGHLY IN THE 09Z TO 12Z TIMEFRAME. MEANWHILE...
SHORT WAVE OVER NW TEXAS AND ASSOCIATED STRONG UPPER JET
CORE/UPPER DIVERGENCE MAX WILL BE SWINGING UP THROUGH THE REGION
LATER THIS EVENING AND DURING THE OVERNIGHT HOURS. AS A
RESULT...WE SHOULD SEE SHOWERS EXPAND UP THROUGH THROUGH THE
MIDWEST/LOWER LAKES REGION THIS EVENING AND UP THROUGH NORTHERN
MICHIGAN DURING THE OVERNIGHT HOURS.

THUNDER POTENTIAL: SPC MESO ANALYSIS REVEALS A NARROW CORRIDOR OF
INSTABILITY POKING UP THROUGH IOWA AND EASTERN MINNESOTA/WESTERN
WISCONSIN AHEAD OF THE FRONT. WHILE BETTER RISK FOR STORMS TONIGHT
WILL RESIDE WELL SOUTH THROUGH THE CENTRAL AND SRN PLAINS...NARROW
AXIS OF ELEVATED CAPE WILL BE SWINGING THROUGH THE REGION JUST
AHEAD OF THE FRONT AND WARRANTS MAINTAINING AT LEAST THE CHANCE
FOR THUNDERSTORMS OVERNIGHT. STRONG WINDS ALOFT...BUT STABLE LOWER
LAYERS SHOULD CONTAIN ANY SEVERE WEATHER THREAT.

WINDS: EXPECT A CORE 40 TO 50 KNOT LOWER LEVEL WINDS TO BE
SLIPPING THROUGH THE REGION JUST AHEAD AND WITH FROPA TOMORROW
MORNING. TAPPING THAT MOMENTUM WITH INITIAL COLD ADVECTION SURGE
WILL LEAD TO A NARROW WINDOW OF STOUT WESTERLY WIND GUSTS FRIDAY
MORNING BEFORE BACKING OFF A BIT IN THE AFTERNOON. DON/T THINK WE
WILL HAVE ANY LAND BASED HEADLINE WINDS TO WORRY ABOUT...BUT GALE
FORCE GUSTS FOR A HANDFUL OF NEARSHORE ZONES SEEMS IN ORDER.

&&

.SHORT TERM...(FRIDAY THROUGH SUNDAY)
ISSUED AT 334 PM EST THU NOV 5 2015

...MUCH COOLER WITH SOME LAKE EFFECT SHOWERS...

THE SURFACE COLD FRONT WILL CONTINUE TO MOVE ACROSS THE FAR EASTERN
PORTION OF THE FORECAST AREA EARLY FRIDAY MORNING TAKING MOST OF THE
SHOWERS ALONG WITH IT BUT LEAVING BEHIND WINDY CONDITIONS AND PARTLY
TO MOSTLY CLOUDY SKIES. THE ONE EXCEPTION IS ACROSS EASTERN UPPER
WHERE MARGINAL MOISTURE IN COMBINATION WITH INCREASING OVER LAKE
INSTABILITY MAY GENERATE A FEW RAIN SHOWERS. MEANWHILE...COLD AIR
ADVECTION WILL OCCUR THROUGH THE DAY AND INTO FRIDAY NIGHT AS WELL
WHICH WILL INCREASE OVER LAKE INSTABILITY ACROSS ALL OF THE GREAT
LAKES. LAKE/850 MB DELTA TS WILL BE END UP IN THE MARGINAL 13 TO 14
DEGREE RANGE FRIDAY NIGHT WHILE THE FLOW SETTLES INTO A WNW
DIRECTION. SO THERE WILL BE CHANCES FOR RAIN SHOWERS WHICH MAY MIX
WITH OR TURN OVER TO SNOW SHOWERS LATE FRIDAY EVENING INTO THE
OVERNIGHT HOURS. A SHORT WAVE MOVING THROUGH THE FLOW SATURDAY IS
EXPECTED TO INCREASE MOISTURE AND WITH CONTINUED COLD AIR
ADVECTION...SLIGHTLY BETTER OVER LAKE INSTABILITY WILL LEAD TO
SOMEWHAT BETTER CHANCES FOR LAKE EFFECT RAIN AND SNOW SHOWERS. HIGH
PRESSURE WILL BUILD IN OVERNIGHT SATURDAY INTO SUNDAY LEADING TO
CLEARING SKIES BUT WITH CONTINUED COOL TEMPERATURES.

&&

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 334 PM EST THU NOV 5 2015

MONDAY THROUGH THURSDAY...AT UPPER LEVELS; NEARLY ZONAL 500MB FLOW
TO BEGIN THE WORK WEEK WILL SLOWLY TRANSITION TO UPPER TROUGHING BY
FRIDAY. THIS PATTERN WILL CONTINUE ABOVE NORMAL HIGH TEMPS IN THE
50S FOR NRN MI NEXT WEEK (NORMAL HIGHS FOR MID NOV ARE IN THE LOW TO
MID 40S). AT THE SURFACE...A LARGE AREA OF HIGH PRESSURE CENTERED
OVER THE MID ATLANTIC ON MONDAY WILL REMAIN NEARLY STATIONARY
THROUGH MIDWEEK...WHILE A STORM SYSTEM ORGANIZING OVER THE ROCKIES
PUSHES INTO THE GREAT LAKES WEDNESDAY. THIS PATTERN WILL GENERATE
SOME SUN ACROSS NRN MI MONDAY AND TUESDAY WITH INCREASING CHANCES
FOR RAIN WEDNESDAY AND THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 112 PM EST THU NOV 5 2015

...A PERIOD OF VERY GUSTY WEST WINDS FRIDAY MORNING...

EARLIER MVFR-IFR STRATUS ATTEMPTING TO SPREAD INTO THE REGION HAS
MIXED OUT TO A SCT-BKN VFR STCU DECK WITH CIGS LARGELY 4-5K FEET.
VFR CONDITIONS WILL PERSIST FOR THE REST OF THE AFTERNOON WITH SSW
WIND GUSTS PUSHING INTO THE LOWER 20 KNOT RANGE.

THIS EVENING...SFC WINDS DIMINISH (AT LEAST THE GUSTINESS) AND
WILL LEAD TO LLWS CONDITIONS THAT WILL PERSIST THROUGH THE NIGHT.
OTHERWISE...VFR CONDITIONS LAST THROUGH THE EVENING.

THEN...UPSTREAM POTENT COLD FRONT STRETCHING N-S ACROSS MINNESOTA
AS OF 18Z WILL SWING QUICKLY THROUGH NRN LOWER MICHIGAN BETWEEN
10Z AND 15Z FRIDAY MORNING. AHEAD OF THE FRONT...EXPECTING A
NARROW BAND OF SHOWERS AND POSSIBLY SOME THUNDER TO DEVELOP AND
MOVE ACROSS NRN LOWER MICHIGAN BETWEEN 06Z AND 15Z. THUNDER
CHANCES ARE ON THE LOWER SIDE AND HAVE NOT SPECIFICALLY INCLUDED
IN THE TAFS AT THIS POINT. JUST REMAIN AWARE OF THE POSSIBILITY.

BUT AND RIGHT AFTER FROPA...STRONG WESTERLY WINDS ALOFT OF 40 TO
50 KNOTS WILL MIX DOWN TO THE SFC AND BRING A PERIOD OF WIND GUSTS
PUSHING 30+ KNOTS FOR A FEW HOURS. GUSTINESS SHOULD SUBSIDE SOME
(INTO THE 20 TO 30 KNOT RANGE) BY LATE MORNING.

&&

.MARINE...
ISSUED AT 334 PM EST THU NOV 5 2015

GUSTY SW WINDS WILL PERSIST TONIGHT AHEAD OF A COLD FRONT THAT
WILL SWING THROUGH THE REGION EARLY FRIDAY MORNING. WITH THE
FRONTAL PASSAGE...A PERIOD OF WESTERLY GALE FORCE GUSTS APPEAR
LIKELY FRIDAY MORNING WITH GUSTINESS EASING A BIT IN THE
AFTERNOON. WILL HOIST GALE WARNING FOR PARTS OF LAKE MICHIGAN
/SUPERIOR/HURON WHERE W-NW WIND EXPOSURE IS GREATEST. REST OF THE
NEARSHORE ZONES WILL HAVE SMALL CRAFT ADVISORIES THROUGH FRIDAY
NIGHT. OFF AND ON GUSTINESS WILL LINGER THROUGH THE WEEKEND.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO MIDNIGHT EST FRIDAY
     NIGHT FOR LHZ346-349.

     GALE WARNING FROM 7 AM TO 5 PM EST FRIDAY FOR LHZ345-347-348.

LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST FRIDAY NIGHT FOR LMZ323-
     341.

     GALE WARNING FROM 4 AM TO 5 PM EST FRIDAY FOR LMZ342-344>346.

LS...SMALL CRAFT ADVISORY FROM 4 AM FRIDAY TO MIDNIGHT EST FRIDAY
     NIGHT FOR LSZ322.

     GALE WARNING FROM 7 AM TO 5 PM EST FRIDAY FOR LSZ321.

&&

NEAR TERM...ADAM
SHORT TERM...SULLIVAN
LONG TERM...SWR
AVIATION...ADAM
MARINE...ADAM
Hazardous weather outlook, Nov 5, 11:56 AM EST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1156 AM EST THU NOV 5 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-061100-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1156 AM EST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS EASTERN UPPER AND
NORTHERN LOWER MICHIGAN TONIGHT...PRIMARILY BETWEEN MIDNIGHT AND 6
AM FRIDAY MORNING. SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A PERIOD OF GALE FORCE WIND GUSTS ARE POSSIBLE ON THE PARTS OF THE
NORTHERN MICHIGAN NEARSHORE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 8:15 PM ESTDense Fog AdvisoryAPXCheboygan, Emmet8 hr
Nov 5, 4:32 AM ESTSmall Craft AdvisoryAPX4 days

Nearby

Gale Warnings in Michigan, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.